# SDR IPXA2015061590180

- Difficulty date: June 15, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 67,981 hours, 13,324 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Condition: Loose
- Location: Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O EVAS MOUNTING BRACKET FASTENER NUTPLATES REQUIRE RE-POTTING INTO FLOOR.  RESECURED EVAS MOUNTING BRACKET INSERTS IAW EO 2560-45126-G.
